# SDR V0XR201004070003

- Difficulty date: April 7, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 269
- Aircraft time: 23,568 hours, 20,817 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14524131009
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLES UNDER PASSENGER DOOR THRESHOLD ARE CORRODED BEYOND LIMITS. R  & R ANGLE. W/C 1145.
